# SDR SWAA2021082308454

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND B.S. 663 VAPOR BARRIER HAS MISALIGNED FASTENER HOLES AT I/B LOWER EDGE ; / [01] IDENTIFIED B.S. 663 RIGHT HAND VAPOR BARRIER MATERIAL IAW SRM 57-10-10-0I-2 TABLE 2 FIGURE 2 ITEM 4. DAMAGED FASTENER HOLES EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PARAGRAPH 4.D(1). DAMAGE IS REPAIRABLE PER SRM 51-70-04-2R-10 DIRECTED BY SRM 57-10-10-2R-2.   REMOVED DAMAGED SKIN WITHIN A 3' X 5' AREA TO INCLUDE MULTIPLE FASTENER HOLES; AND PREPARED AREA FOR PLIES AT DISCREPANT LOCATION. FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 LOT# 1458851-1. OKAY TO INSTALL REPAIR PLIES IAW SRM 51-70-04-2R-10 PARAGRAPH 4. A-D.; [02] VALIDATED REPAIR IAW SRM 51-70-04-2R-10; 04] INSTALLED REPAIR PLIES USING RESIN BMS8-301 CL2 LOT#1464454-1; VACUUM BAGGED REPAIR; LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2438 SN: UNKNOWN; AND SET TO CURE IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D-E.; [05] VERIFIED CORRECTIVE ACTION 4 PER SRM 51-70-04-2R-10; [06] CURED REPAIR PLIES USING THERMOMETER ID: ATS2208 SN: 43300740WS AND VACUUM GAUGE ID: ATS2438 SN: UNKNOWN; REMOVED VACUUM BAG; AND LIGHTLY SANDED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F;; [08] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED. EQUIP ID#: ATS2341 S/N: 190848104; [09] REFINISHED REPAIR AREA IAW SRM 51-70-04-2R-10 PARA 4H.
